MAUDE Adverse Event Report: ABBOTT MEDICAL Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

ABBOTT MEDICAL Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-23
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Perivalvular Leak (1457); Off-Label Use (1494)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6).2026, a 23mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).The patient has a prior medical history of being implanted with a 21mm, non-abbott surgical valve which is now degenerated.Pre-implant balloon valvuloplasty (pre-bav) was performed using a 20mm, non-abbott balloon.During the procedure, the valve was able to be implanted at a depth of 3.5mm on the non-coronary cusp (ncc).An incomplete stent opening (iso) was observed; post-implant, paravalvular leak (pvl) was observed.Post-implant balloon valvuloplasty (post-bav) was performed using a 22mm, non-abbott balloon for an unknown reason.No paravalvular leak (pvl) was observed; mean gradient was 12mmhg.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay.The patient was in a stable condition.
 
Event or Problem Description
It was reported that on 06 may.2026, a 23mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).The patient has a prior medical history of being implanted with a 21mm, non-abbott surgical valve which is now degenerated.Pre-implant balloon valvuloplasty (pre-bav) was performed using a 20mm, non-abbott balloon.During the procedure, the valve was able to be implanted at a depth of 3.5mm on the non-coronary cusp (ncc).An incomplete stent opening (iso) was observed and able to be mitigated as per the established steps; post-implant, paravalvular leak (pvl) was observed.Post-implant balloon valvuloplasty (post-bav) was performed using a 22mm, non-abbott balloon.No paravalvular leak (pvl) was observed; mean gradient was 12mmhg.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay.The patient was in a stable condition.
 
Additional Manufacturer Narrative
An event of valve under-expansion, aortic valve regurgitation, and paravalvular leak was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.The reported paravalvular leak appears to be a result of the incomplete expansion.The additional post-implant bav procedure was the result of case-specific circumstances as it was performed to mitigate the paravalvular leak.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25333993
Report Number2135147-2026-03661
Device Sequence Number9619252
Product Code NPT
UDI-Device Identifier05415067045805
UDI-Public(01)05415067045805(17)281007
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-23
Device Catalogue NumberNVRO-23
Device Lot Number11180217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale